# SDR ASMF200409008

- Difficulty date: September 21, 2004
- Submitted: September 22, 2004
- Operation: Air carrier
- Aircraft: N803ML
- Make and model: Doug DC-9-87
- Aircraft serial: 49726
- Aircraft time: 40,993 hours, 23,926 cycles
- Engine: Pwa JT8D219
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: AS66411LS666
- Part serial: MX146818P
- Condition: Failed
- Location: Hyd System
- Part time: 40,516 hours, 15,001 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, LT HYDRAULIC PUMP FAILED. HYDRAULIC PUMP SOLENOID WAS CHECKED AND CIRCUIT BREAKERS WERE RESEATED AND FAIL CONTINUED. LT HYDRAULIC PUMP WAS REPLACED IAW MM 29-01-02, TEST CORRECT.
